CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Spectrally accurate space-time solution of Manakov systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 20
Authors:  Barletti, Luigi;  Brugnano, Luigi;  Tang, Yifa;  Zhu, Beibei
Favorite  |  View/Download:10/0  |  Submit date:2020/06/30
Hamiltonian PDEs  Manakov system  Energy-conserving methods  Hamiltonian Boundary Value Methods  HBVMs  Spectral methods  
The dynamics of conservative peakons in a family of U(1)-invariant integrable equations of NLS-Hirota type 期刊论文
STUDIES IN APPLIED MATHEMATICS, 2018, 卷号: 141, 期号: 4, 页码: 680-713
Authors:  Anco, Stephen C.;  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:16/0  |  Submit date:2019/01/11
inverse problems  Pade approximations  peakons  tri-Hamiltonian  weak solutions  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:11/0  |  Submit date:2019/12/31
Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 330, 页码: 340-364
Authors:  Tang, Wensheng;  Sun, Yajuan;  Cai, Wenjun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Discontinuous Galerkin method  Hamiltonian systems  Continuous-stage PRK method  Symplectic PRK scheme  Multi-symplectic PRK scheme  Conservation laws  
Multi-symplectic preserving integrator for the Schrodinger equation with wave operator 期刊论文
APPLIED MATHEMATICAL MODELLING, 2015, 卷号: 39, 期号: 22, 页码: 6817-6829
Authors:  Wang, Lan;  Kong, Linghua;  Zhang, Liying;  Zhou, Wenying;  Zheng, Xiaohong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Schrodinger equation with wave operator  Multi-symplectic integrator  Conservation laws  
LINEAR STABILITY OF PARTITIONED RUNGE-KUTTA METHODS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 卷号: 49, 期号: 1, 页码: 232-263
Authors:  McLachlan, R. I.;  Sun, Y.;  Tse, P. S. P.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
asymptotic behavior  continued fractions  linear stability  Lobatto IIIA-IIIB methods  Pade approximants  trace of stability matrix  
Multi-symplectic Birkhoffian structure for PDEs with dissipation terms 期刊论文
PHYSICS LETTERS A, 2010, 卷号: 374, 期号: 24, 页码: 2410-2416
Authors:  Su, Hongling;  Qin, Mengzhao;  Wang, Yushun;  Scherer, Rudolf
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Self-adjoint system  PDEs with dissipation term  Birkhoffian structure  Birkhoffian multi-symplectic integrator  Conservation of multi-symplecticity  Discrete variational principle  
Accuracy of classical conservation laws for Hamiltonian PDEs under Runge-Kutta discretizations 期刊论文
NUMERISCHE MATHEMATIK, 2009, 卷号: 112, 期号: 1, 页码: 1-23
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Explicit multi-symplectic methods for Hamiltonian wave equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2007, 卷号: 2, 期号: 4, 页码: 662-683
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun;  Liu, Hongyu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multi-symplectic integration  symplectic Runge-Kutta methods  symplectic Runge-Kutta-Nystrom methods